RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Gribov, Aleksei Viktorovich

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 6

Number of views:
This page:210
Abstract pages:2083
Full texts:972
References:211
E-mail:

http://www.mathnet.ru/eng/person61837
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2016
1. G. G. Arakelov, A. V. Gribov, A. V. Mikhalev, “Applied homomorphic cryptography: examples”, Fundam. Prikl. Mat., 21:3 (2016),  25–38  mathnet; J. Math. Sci., 237:3 (2019), 353–361
2015
2. A. V. Gribov, “The prime radical of alternative rings and loops”, Fundam. Prikl. Mat., 20:1 (2015),  145–166  mathnet  mathscinet  elib; J. Math. Sci., 223:5 (2017), 587–601
3. A. V. Gribov, “Some homomorphic cryptosystems based on nonassociative structures”, Fundam. Prikl. Mat., 20:1 (2015),  135–143  mathnet  mathscinet  elib; J. Math. Sci., 223:5 (2017), 581–586
2014
4. A. V. Gribov, A. V. Mikhalev, “Prime radical of loops and $\Omega$-loops. I”, Fundam. Prikl. Mat., 19:2 (2014),  25–42  mathnet  mathscinet; J. Math. Sci., 213:2 (2016), 145–157  scopus
2012
5. V. T. Markov, A. V. Mikhalev, A. V. Gribov, P. A. Zolotykh, S. S. Skazhenik, “Quasigroups and rings in coding theory and cryptography”, Prikl. Diskr. Mat., 2012, 4(18),  31–52  mathnet
2010
6. A. B. Gribov, P. A. Zolotykh, A. V. Mikhalev, “A construction of algebraic cryptosystem over the quasigroup ring”, Mat. Vopr. Kriptogr., 1:4 (2010),  23–32  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021